Can I take Diphenhydramine HCI 25mg if I take coumadin 5mg once a day?

Answers (1)

4 Oct 2012

Yes, it's fine to take diphenhydramine with Coumadin. There is no known interaction between these medicines. However, it does not mean that no interaction exist so if you do appear to have any odd symptoms please see your doctor.

http://www.drugs.com/interactions-check.php?drug_list=896-0,2311-1529

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Is it ok to continue giving coumadin to a patient when he has stopped taking it for almost a month?

stroke patient,takes 2.5mg of coumadin twice a day

1 answer 19 Mar 2011

What is the diphenhydramine hcl dosage instructions for anxiety management?

What mg of Diphenhydramine Hcl should be taken, and how many times a day should it be taken, to efficiently manage an anxiety disorder. (a comparison ...

2 answers 3 Sep 2013

Is it okay to take 100 mg of diphenhydramine HCI before I go to bed ?

The pills I have are 50 mg each and I would like to know if it is safe to take two tablets which is 100 mg.

1 answer 3 Apr 2014